# SDR QXEA200301123

- Difficulty date: September 9, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 3,985 hours, 4,504 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Out Of Limits
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SPAR 2 LEADING EDGE ATTACH FLANGE HOLES ARE OUT OF LIMITS. BEYOND .263" DIAMETER Y150.300. REPAIRED IAW Q400 RD 8/4-57-203, TASK 51-00-02-250-801 AND HORIZON AIR EA 6-57-173
